# SDR QXEA200501078

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 17,695 hours, 25,498 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: YD4N
- Condition: Inoperative
- Location: Prop Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, FAILURE OF AUTOFEATHER TO ARM ON TAKEOFF.  AIRSPEED 60 KTS. TRQ APPROX 85 PERCENT.  REMOVED AND REPLACED 6121 K-5 RELAY.  ALL CHECKS GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
